# SDR AALA20141009010

- Difficulty date: September 26, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 52,750 hours, 6,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W45312
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 12 SLAT HAS DENT ON THE LE THAT EXTENDS ON BOTH OF THE RIBS.  INSTALLED DOUBLER IAW EA B777-57-036911.
